# SDR YIEA96012

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815AA
- Make and model: Amd FALCOND
- Aircraft serial: 205
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lever Arm
- Part number: MY20718378202
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

YIP - AFTER TAKEOFF, IN RETRACTING LANDING GEAR WARNING HORN WOULD NOT SILENCE AND THE 3 RED GEAR LIGHTS REMAINED ON.  LANDING GEAR WAS EXTENDED NORMALLY AND AIRCRAFT RETURNED TO YIP WITHOUT INCIDENT.  FOUND BROKEN 24G SWITCH LEVER ARM WHICH WAS CAUSED BY A BROKEN LEVER ARM SUPPORT BRACKET.  REPLACED BROKEN LEVER ARM AND LEVER ARM SUPPORT BRACKET.  OPERATIONALLY CHECKED LANDING GEAR SYSTEM IAW FALCON MM 32-60-4.  NO DEFECTS WERE NOTED.  (M)
